RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Phys. A, 2017, Volume 50, Issue 24, 244002, 29 pages (Mi jpha11)  

Superintegrability of geodesic motion on the sausage model

Gleb Arutyunovabc, Martin Heinzeab, Daniel Medina-Rinconde

a Institut für Theoretische Physik, Universität Hamburg, Luruper Chaussee 149, 22761 Hamburg, Germany
b Zentrum für Mathematische Physik, Universität Hamburg, Bundesstrasse 55, 20146 Hamburg, Germany
c Steklov Mathematical Institute, Moscow
d Nordita, KTH Royal Institute of Technology and Stockholm University, Roslagstullsbacken 23, SE-106 91 Stockholm, Sweden
e Department of Physics and Astronomy, Uppsala University, SE-751 08 Uppsala, Sweden

DOI: https://doi.org/10.1088/1751-8121/aa6e0c


Bibliographic databases:

Received: 30.01.2017
Accepted:20.04.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jpha11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019